Transformation groups with no equicontinuous minimal set

Jason Gait

Compositio Mathematica (1972)

  • Volume: 25, Issue: 1, page 87-92
  • ISSN: 0010-437X

How to cite


Gait, Jason. "Transformation groups with no equicontinuous minimal set." Compositio Mathematica 25.1 (1972): 87-92. <>.

author = {Gait, Jason},
journal = {Compositio Mathematica},
language = {eng},
number = {1},
pages = {87-92},
publisher = {Wolters-Noordhoff Publishing},
title = {Transformation groups with no equicontinuous minimal set},
url = {},
volume = {25},
year = {1972},

AU - Gait, Jason
TI - Transformation groups with no equicontinuous minimal set
JO - Compositio Mathematica
PY - 1972
PB - Wolters-Noordhoff Publishing
VL - 25
IS - 1
SP - 87
EP - 92
LA - eng
UR -
ER -


  1. R. Ellis [E1] Lectures on Topological Dynamics, Benjamin, New York, 1969. Zbl0193.51502MR267561
  2. [E2] Universal Minimal Sets, Proc. Amer. Math. Soc., 11 (1960), 540-543. Zbl0102.38002MR117716
  3. R. Engelking and A. Pelczynski [EP] Remarks on Dyacid Spaces, Coll. Math., 11 (1963), 55-63. Zbl0123.15905MR161296
  4. Z. Frolik [F] Fixed Point Maps of Extremally Disconnected Spaces and Complete Boolean Algebras, Bull. Acad. Polon., 16 (1968), 269-275. Zbl0206.52002MR233343
  5. W. Gottschalk [G] Dynamical Aspects of Orbit Closures, Topological Dynamics (Symposium), Benjamin, New York, 1968 (ed. Gottschalk-Auslander). Zbl0193.23202
  6. W. Gottschalk and G. Hedlund [GH] Topological Dynamics, Amer. Math. Soc., Providence, 1955. Zbl0067.15204MR74810
  7. L. Gillman and M. Jerison [GJ] Rings of Continuous Functions, Van Nostrand, Princeton, 1950. Zbl0093.30001MR116199
  8. M. Henriksen and L. Gillman [HG] Rings of Continuous Functions in Which Every Finitely Generated Ideal is Principal, Tams, 82 (1956), 366-391. Zbl0073.09201MR78980
  9. E. Hewitt and K. Ross [HR] Abstract Harmonic Analysis, Academic Press, New York, 1963. Zbl0115.10603MR156915
  10. V. Kuz'minov [K] On an Hypothesis of Alekandrov, Dokl. Acad. Nauk SSSR, 125 (1959), 727-729. Zbl0133.28704MR104753
  11. R. Raimi [R1] Homeomorphisms and Invariant Measures for βNN, Duke Jr., 33 (1966), 1-12. Zbl0138.03503
  12. R. Raimi [R2] Translation Properties of Finite Partitions of The Positive Integers, Fund. Math., 61 (1968), 253-256. Zbl0155.50605MR222874

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.